# SDR DXTA2022032959240

- Difficulty date: March 29, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Gulstm 560
- Aircraft serial: 5605522
- Aircraft time: 14,160 hours, 10,993 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: None
- Part number: 99144234
- Part serial: AA6L9263
- Condition: Defective
- Location: Wing
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PRESSURE INDICATION: REPEAT WRITEUP. DURING CROSSFEED FROM LEFT TANK TO RIGHT ENGINE, CROSSFEED WORKED NORMALLY. AFTER MOVING CROSSFEED TO OFF POSITION, THE RIGHT LOW FUEL PRESSURE ANNUNCIATOR FLASHED MOMENTARILY FOLLOWED BY THE RIGHT FUEL BOOST ON ANNUNCIATOR. THE FUEL BOOST L/R QRH WAS PERFORMED AND THE ANNUNCIATOR EXTINGUISHED. // SIGNOFF// RAN AIRCRAFT ENGINES AND APU. ATTEMPTED TO DUPLICATE DISCREPANCY MULTIPLE TIMES, COULD NOT DUPLICATE. SPOKE TO NETJETS MAINTENANCE CONTROLLER KEVIN, HE REQUESTED THAT WE REPLACED THE FUEL CROSS FLOW VALVE AND INSPECT R/H FUEL TANK COMPONENTS. SPOKE WITH RUSS FROM CITATION TEAM XL HE RECOMMENDED TO INSPECT MOTIVE FLOW SUPPLY TUBING TO THE R/H MOTIVE FLOW PUMP. DEFUELED AND SUMP OUT THE FUEL FROM BOTH WINGS. GAINED ACCESS TO THE RH FUEL BOOST PUMP AND CROSSFLOW VALVE. REMOVED THE RH FUEL BOOST PUMP. WORK DONE IAW CESSNA MODEL 560XL MM CHAPTER 28-21-01. INSPECTED R/H TANK PRESSURE LINES FROM ELECTRIC BOOT PUMP AND MOTIVE PUMP EJECTOR, NO DISCREPANCIES NOTED. INSPECTED R/H MOTIVE FLOW SUPPLY LINES AND CHECKED MOTIVE FLOW SUPPLY LINES FITTINGS, NO DISCREPANCIES NOTED. ADVISED NJ MCC CONTROLLER KEVIN OF FINDINGS, HE REQUESTED FOR US TO CONTINUE BY REPLACING THE FUEL CROSS FLOW VALVE, WITH POSSIBLE MORE TO FOLLOW. REMOVED THE CROSSFLOW VALVE AND THE CROSSFLOW VALVE ACTUATOR. INSTALLED A NEW CROSS FLOW VALVE AND INSTALLED THE ORIGINAL CROSSFLOW VALVE ACTUATOR. CLOSED FUEL PANELS. WORK DONE IA W THE CESSNA 560XL MM CHAPTER 28-21-06 REMOVED VALVE PN 9914423-4 SN AA619263 INSTALLED VALVE PN 9914423-4 SN AA755083. VERIFIED. PERFORMED ENGINE RUNS. PERFORMED FUEL TRANSFER FROM L/H TANK TO R/H ENGINE, AND R/H TANK TO L/H ENGINE MULTIPLE TIMES. NO DISCREPANCIES NOTED. OPS CHECK OF CROSS-FEED BALL VALVE, ACTUATOR AND R/H FUEL BOOST PUMP GOOD. ALL LEAK CHECKS GOOD.VERIFIED WORK PERFORMED
